# SDR MZZA97289

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Torn
- Location: Lt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  844100 - S-CHECK FOUND SKIN OF LT ELEVATOR TAB TORN AT DELAMINATED AREA ON UPPER SURFACE OUTBOARD END OF SPAR, 0.200 INCH LONG AND 0.020 WIDE.  REPAIRED ELEVATOR TAB PER B 727 SRM 55-20-3.  (X)
